# SDR USAA951158

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 37,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-6 INSPECTION, FOUND TWO .5 INCH CRACKS IN PAX DOOR RIVNUT BELOW BAYONET.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 53-01.  (M)
